EconPapers    
Economics at your fingertips  
 

A note on the condition of no unbounded profit with bounded risk

Koichiro Takaoka () and Martin Schweizer

Finance and Stochastics, 2014, vol. 18, issue 2, 393-405

Abstract: As a corollary to Delbaen and Schachermayer’s fundamental theorem of asset pricing (Delbaen in Math. Ann. 300:463–520, 1994 ; Stoch. Stoch. Rep. 53:213–226, 1995 ; Math. Ann. 312:215–250, 1998 ), we prove, in a general finite-dimensional semimartingale setting, that the no unbounded profit with bounded risk (NUPBR) condition is equivalent to the existence of a strict sigma-martingale density. This generalizes the continuous-path result of Choulli and Stricker (Séminaire de Probabilités XXX, pp. 12–23, 1996 ) to the càdlàg case and extends the recent one-dimensional result of Kardaras (Finance and Stochastics 16:651–667, 2012 ) to the multidimensional case. It also refines partially the second main result of Karatzas and Kardaras (Finance Stoch. 11:447–493, 2007 ) concerning the existence of an equivalent supermartingale deflator. The proof uses the technique of numéraire change. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: NUPBR; Strict sigma-martingale density; Equivalent local martingale deflator; Fundamental theorem of asset pricing; 91B70; 60G48; C60; G13 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (30) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/10.1007/s00780-014-0229-8 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:finsto:v:18:y:2014:i:2:p:393-405

Ordering information: This journal article can be ordered from
http://www.springer. ... ance/journal/780/PS2

Access Statistics for this article

Finance and Stochastics is currently edited by M. Schweizer

More articles in Finance and Stochastics from Springer
Bibliographic data for series maintained by Sonal Shukla ().

 
Page updated 2019-04-09
Handle: RePEc:spr:finsto:v:18:y:2014:i:2:p:393-405